Alert archive / Pennsylvania / Flash Flood Warnings in 2005
Flash Flood Warning 5, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this flash flood warning at Jun 6, 2005, 6:04 PM EDT for Washington County, Pennsylvania. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 6, 2005, 6:04 PM EDT (22:04 UTC)
- Expired
- Jun 6, 2005, 9:00 PM EDT
- In force
- 3 hr
- Issued by
- NWS Pittsburgh, PA
- Area
- Counties, with a storm outline in the text
County Washington County, PA
The radar
The Pittsburgh radar (KPBZ), 58 km from the middle of the area, began a volume at 22:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 10.1 hours before the alert went out and 267 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1094 J/kg
- Mixed-layer CIN
- -94 J/kg
- Mixed-layer LCL
- 1190 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 31 m²/s²
- 0-3 km storm-relative helicity
- 46 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS51 KPBZ 062204
FFWPBZ
PAC125-070100-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
604 PM EDT MON JUN 6 2005
THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
WASHINGTON COUNTY IN PENNSYLVANIA
* UNTIL 900 PM EDT
* AT 557 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAINS ACROSS SOUTHERN PORTIONS OF WASHINGTON COUNTY ALONG
THE GREENE COUNTY LINE. THE HEAVIEST RAIN HAS FALLEN OVER TEN MILE
CREEK...AMITY CREEK AND BANE CREEK. LOCATIONS NEAR THE HEAVIEST RAIN
INCLUDE...TEN MILE...MARIANNA AND DEEMSTON.
<<CALL TO ACTION>>DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE
WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW
YOUR CAR TO CROSS SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE
ABANDONED QUICKLY. MOVE TO HIGHER GROUND.
PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING
TOLL FREE...1-877-633-6772.
LAT...LON 4001 8008 3999 8011 3999 8015 4002 8030
3998 8047 3995 8050 3996 8051 4013 8051
4016 7989 4000 7997 4001 8000 3999 8001
3999 8004
$$3 follow-up statements
000
WGUS71 KPBZ 062226
FFSPBZ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
624 PM EDT MON JUN 6 2005
PAC125-070100-
WASHINGTON PA-
624 PM EDT MON JUN 6 2005
...A FLASH FLOOD WARNING CONTINUES UNTIL 900 PM EDT FOR WASHINGTON
COUNTY...
AT 622 PM EDT...THUNDERSTORMS CONTINUED TO MOVE EASTWARD OVER
SOUTHERN WASHINGTON COUNTY ALONG THE GREENE COUNTY BORDER. THESE
THUNDERSTORMS ARE MOVING OVER AREAS WHICH RECEIVED HEAVY RAIN
EARLIER IN THE DAY.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MARIANNA...
CLAYSVILLE AND BENTLEYVILLE.
LAT...LON 4001 8008 3999 8012 3999 8015 4002 8030
4001 8036 4000 8042 4001 8046 4014 8044
4016 7990 4000 7997 4001 8000 3999 8001
4000 8005
$$000
WGUS71 KPBZ 062245
FFSPBZ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
643 PM EDT MON JUN 6 2005
PAC125-070100-
WASHINGTON PA-
643 PM EDT MON JUN 6 2005
...A FLASH FLOOD WARNING CONTINUES UNTIL 900 PM EDT FOR WASHINGTON
COUNTY...
AT 637 PM EDT...THUNDERSTORM CONTINUE TO REDEVELOP AND MOVE ACROSS
SOUTHERN PORTIONS OF WASHINGTON COUNTY. RAINFALL AMOUNTS OF 1.5 TO
2.0 INCHES HAS OCCURRED OVER THE PAST HOUR NEAR AMITY...BAKERS AND
MOUNT HERMAN. ADDITIONAL HEAVY RAIN IS EXPECTED OVER THESE AREAS
THROUGH 800 PM.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WASHINGTON
AND BENTLEYVILLE.
LAT...LON 4001 8009 3999 8012 3999 8015 4000 8019
4001 8023 4001 8027 4002 8029 4017 8030
4016 7991 4001 7998 4001 8000 3999 8001
4000 8005
$$000
WGUS71 KPBZ 062337
FFSPBZ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
735 PM EDT MON JUN 6 2005
PAC125-070100-
WASHINGTON PA-
735 PM EDT MON JUN 6 2005
...A FLASH FLOOD WARNING CONTINUES UNTIL 900 PM EDT FOR WASHINGTON
COUNTY...
AT 734 PM EDT...THE THUNDERSTORMS WITH HEAVY RAIN HAVE FINALLY MOVED
SOUTH AND EAST OF THE AREA. HOWEVER RUNOFF WILL CONTINUE OVER THE
NEXT HOUR OR SO WHICH WILL ADD TO THE HIGH WATER PROBLEMS.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
SHARRERTOWN...SCENERY HILL...RICHEYVILLE...PLEASANT VIEW
HEIGHTS...ONTARIO...BEALLSVILLE...BANETOWN AND BAKER STATION.
LAT...LON 4001 8009 3999 8012 3999 8015 4000 8019
4001 8023 4001 8028 4002 8029 4012 8029
4009 7991 4001 7998 4001 8000 3999 8001
4000 8005
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this flash flood warning went out at Jun 6, 2:16 PM EDT, 3 hours 48 minutes earlier.
Area forecast discussion, Jun 6, 2:16 PM EDT, 3 hours 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
216 PM EDT MON JUN 6 2005
.SHORT TERM (TONIGHT THROUGH WEDNESDAY NIGHT)...
AFTER AN INITIAL ROUND OF THUNDERSTORMS THIS MORNING SOME OF WHICH
PROVED TO BE MARGINALLY SEVERE...A SECOND ROUND OF STORMS HAVE
DEVELOP ALONG THE FRONT TRIGGERED BY THE AFTERNOON HEATING. THESE
STORMS HAVE AN EVEN BETTER CHANCE OF BEING SEVERE AS THEY HAVE THE
COMBINED LIFTING POTENTIAL OF THE ADDED BUOYANCY FROM HEATING AS
WELL AS THE FRONTAL PUSH. THESE STORMS HAVE FORMED RIGHT ALONG THE
OHIO RIVER AND ARE MOVING EAST. A SEVERE WEATHER WATCH IS IN EFFECT
UNTIL 8 PM TONIGHT.
AFTER THE FRONT PASSES THE AREA WILL EXPERIENCE SOME TRANQUIL
WEATHER FOR A DAY OR TWO. SLIGHT CHANCES OF AFTERNOON THUNDERSTORMS
WILL BE POSSIBLE BUT OTHERWISE PARTLY CLOUDY AND HOT.
&&
.LONG-TERM (THURSDAY THROUGH MONDAY)...
EXPECT VERY WARM AND HUMID CONDITIONS TO CONTINUE INTO AT LEAST
THURSDAY AS GFS MODEL SHOWS UPPER LEVEL RIDGING OVER MIDWEST. THIS
WILL ALLOW SOUTHERLY WINDS TO CONTINUE TO PUMP GULF MOISTURE INTO
THE UPPER OHIO VALLEY. CONSEQUENTLY GFS MOS TEMPERATURES PREFERRED.
AFTERNOON THUNDERSTORMS MAY POP UP WITH THE ADDED HEATING.
BY THE WEEKEND...GFS INDICATES THE PASSAGE OF A MESOSCALE CONVECTIVE
SYSTEM AND THUS AN EPISODE OF ORGANIZED THUNDERSTORMS.
&&
.AVIATION...
GENERALLY VFR...HOWEVER AREAS OF THUNDERSTORMS ARE AROUND. AS THESE
STORMS REACH A COMPLEX CONDITIONS MAY QUICKLY DECREASE TO IFR OR
WORSE FOR A SHORT TIME PERIOD. STORMS ARE RELATIVELY FAST MOVING SO
CONDITIONS SHOULD NOT REMAIN IFR FOR LONG. PREDOMINANTLY VFR
CONDITIONS WILL RETURN AFTER SUNSET AND THE FRONTAL PASSAGE.
&&
.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...SEVERE THUNDERSTORM WATCH UNTIL 8 PM FOR MDZ001.
OH...SEVERE THUNDERSTORM WATCH UNTIL 8 PM FOR OHZ039>041-048>050-
057>059-068>069.
PA...SEVERE THUNDERSTORM WATCH UNTIL 8 PM FOR PAZ007>009-013>016-
020>023-029>032.
WV...SEVERE THUNDERSTORM WATCH UNTIL 8 PM FOR WVZ001>004-012-
021-023-041.
&&Hazardous weather outlook, Jun 6, 5:01 AM EDT, 13 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PITTSBURGH PA 501 AM EDT MON JUN 6 2005 MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023- 029>032-WVZ001>004-012-021>023-041-070900- ALLEGHENY PA-ARMSTRONG PA-BEAVER PA-BELMONT OH-BROOKE WV-BUTLER PA- CARROLL OH-CLARION PA-COLUMBIANA OH-COSHOCTON OH-FAYETTE PA- FOREST PA-GARRETT MD-GREENE PA-GUERNSEY OH-HANCOCK WV-HARRISON OH- INDIANA PA-JEFFERSON PA-JEFFERSON OH-LAWRENCE PA-MARION WV- MARSHALL WV-MERCER PA-MONONGALIA WV-MONROE OH-MUSKINGUM OH-NOBLE OH- OHIO WV-PRESTON WV-TUCKER WV-TUSCARAWAS OH-VENANGO PA-WASHINGTON PA- WESTMORELAND PA-WETZEL WV- 501 AM EDT MON JUN 6 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN PENNSYLVANIA EAST CENTRAL OHIO...NORTHERN WEST VIRGINIA AND GARRETT COUNTY MARYLAND. .DAY ONE...TODAY THE NATIONAL WEATHER SERVICE SAYS THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY AND EARLY TONIGHT ACROSS PARTS OF THE UPPER OHIO VALLEY...PARTICULARLY EAST OF INTERSTATE 79. THE PRIME THREAT SHOULD BE DAMAGING WIND. HOWEVER LARGE HAIL CANNOT BE RULED OUT. .DAYS TWO THROUGH SEVEN... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED.
In the hours before
Local storm report, Jun 6, 2:51 PM EDT, 3 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
251 PM EDT MON JUN 06 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 PM TSTM WND DMG CALUMET-NORVELT 40.21N 79.49W
06/06/2005 WESTMORELAND PA SKYWARN SPOTTER
TREES DOWN IN THE CALUMET-NORVELT AREA.
&&Local storm report, Jun 6, 2:54 PM EDT, 3 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
254 PM EDT MON JUN 06 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0244 PM HAIL DUNBAR 39.98N 79.61W
06/06/2005 0.75 INCH FAYETTE PA SKYWARN SPOTTER
SKYWARN OBSERVER REPORTED 3/4 INCH HAIL IN DUNBAR,
FAYETTE COUNTY.
&&Special weather statement, Jun 6, 2:57 PM EDT, 3 hours 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 257 PM EDT MON JUN 6 2005 MDZ001-WVZ023-041-062100- GARRETT MD-PRESTON WV-TUCKER WV- 257 PM EDT MON JUN 6 2005 ...THUNDERSTORMS... THUNDERSTORMS TO MOVE THROUGH THE FOLLOWING COUNTIES... GARRETT...PRESTON AND TUCKER... AT 256 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING ACROSS THE NORTHWEST CORNER OF PRESTON COUNTY. THIS LINE WAS MOVING SOUTHEAST AT 20 MPH, AND WILL MOVE ACROSS GARRETT...PRESTON AND TUCKER COUNTIES THROUGH 5 PM. SOME LOCATIONS THAT WILL BE IMPACTED BY THESE STORMS INCLUDE... ACCIDENT...BIG RUN STATE PARK...BITTINGER...DEEP CREEK LAKE STATE PARK...FRIENDSVILLE...GORMAN...GRANTSVILLE...KEMPTON...MCCOMAS BEACH...MCHENRY...MOUNTAIN LAKE PARK...NEW GERMANY...OAKLAND... PINEY GROVE...REDHOUSE...SWALLOW FALLS STATE PARK...BLACKWATER FALLS...SILVER LAKE...BRUCETON MILLS...CANAAN VALLEY STATE PARK... CATHEDRAL STATE PARK...CLIFTON MILLS...CRANESVILLE...DAVISVILLE... ELK...FELLOWSVILLE...GATZMER...GLADESVILLE...HAMBLETON... HANNAHSVILLE...HAZELTON...HENDRICKS...KINGWOOD...LAUREL RUN... MASONTOWN...NEWBURG...PARSONS...ROWLESBURG...SAINT GEORGE...TERRA ALTA...THOMAS...TUNNELTON AND VALLEY POINT KEEP AN EYE TO THE SKY AND MOVE TO A SAFE PLACE IF THUNDERSTORMS APPROACH. PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772.
Local storm report, Jun 6, 4:07 PM EDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
407 PM EDT MON JUN 06 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0226 PM TSTM WND DMG 3 SE CLARKSVILLE 39.94N 80.00W
06/06/2005 GREENE PA COUNTY EOC
TREE BLOWN DOWN ONTO TRAILER. NO INJURIES REPORTED.
0230 PM TSTM WND DMG 3 E APOLLO 40.58N 79.51W
06/06/2005 ARMSTRONG PA COUNTY EOC
TREES BLOWN DOWN.
0256 PM TSTM WND DMG BRUSH VLY 40.53N 79.07W
06/06/2005 INDIANA PA COUNTY EOC
TREES BLOWN ONTO ROUTE 56.
0310 PM HAIL 2 E ARMAGH 40.45N 79.00W
06/06/2005 0.75 INCH INDIANA PA SKYWARN SPOTTER
0310 PM TSTM WND DMG 2 N MANNINGTON 39.56N 80.34W
06/06/2005 MARION WV COUNTY EOC
NUMEROUS TREES BLOWN DOWN.
0310 PM TSTM WND DMG 3 S BROOKVILLE 41.12N 79.08W
06/06/2005 JEFFERSON PA COUNTY EOC
TREES BLOWN DOWN.
0325 PM TSTM WND DMG FAIRMONT 39.48N 80.15W
06/06/2005 MARION WV COUNTY EOC
NUMEROUS TREES AND POWER LINES BLOWN DOWN THROUGHOUT THE
COUNTY.
0350 PM HAIL COKEBURG 40.10N 80.07W
06/06/2005 0.75 INCH WASHINGTON PA PUBLIC
&&Local storm report, Jun 6, 4:43 PM EDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
443 PM EDT MON JUN 06 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM FLASH FLOOD 10 SW INDIANA 40.52N 79.29W
06/06/2005 INDIANA PA COUNTY EOC
SMALL STREAM FLOODING AND BASEMENT FLOODING.
0406 PM HAIL ELLSWORTH 40.11N 80.02W
06/06/2005 0.88 INCH WASHINGTON PA PUBLIC
0412 PM HAIL CALIFORNIA 40.07N 79.91W
06/06/2005 0.88 INCH WASHINGTON PA SKYWARN SPOTTER
0420 PM HAIL BROWNSVILLE 40.02N 79.89W
06/06/2005 0.88 INCH FAYETTE PA AMATEUR RADIO
0435 PM HAIL CONNELLSVILLE 40.02N 79.59W
06/06/2005 1.25 INCH FAYETTE PA AMATEUR RADIO
&&Local storm report, Jun 6, 5:41 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
541 PM EDT MON JUN 06 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM TSTM WND DMG GRINDSTONE-ROWES RUN 40.02N 79.82W
06/06/2005 FAYETTE PA FIRE DEPT/RESCUE
NUMEROUS TREES DOWN. HORSE RESCUED.
0432 PM HAIL PERRYOPOLIS 40.09N 79.75W
06/06/2005 0.75 INCH FAYETTE PA AMATEUR RADIO
&&The office that day
Everything else NWS Pittsburgh, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 8:00 AM EDT | Severe Thunderstorm Warning | PBZ | Lawrence | 53 min |
| Jun 6, 8:02 AM EDT | Severe Thunderstorm Warning | PBZ | Armstrong | 53 min |
| Jun 6, 8:05 AM EDT | Severe Thunderstorm Warning | PBZ | Mercer | 55 min |
| Jun 6, 8:28 AM EDT | Severe Thunderstorm Warning | PBZ | Beaver | 37 min |
| Jun 6, 8:33 AM EDT | Severe Thunderstorm Warning | PBZ | Indiana | 36 min |
| Jun 6, 8:34 AM EDT | Severe Thunderstorm Warning | PBZ | Venango | 39 min |
| Jun 6, 8:49 AM EDT | Severe Thunderstorm Warning | PBZ | Butler | 48 min |
| Jun 6, 8:51 AM EDT | Severe Thunderstorm Warning | PBZ | Allegheny | 54 min |
| Jun 6, 8:54 AM EDT | Severe Thunderstorm Warning | PBZ | Fayette, Westmoreland | 62 min |
| Jun 6, 8:59 AM EDT | Severe Thunderstorm Warning | PBZ | Armstrong, Clarion | 61 min |
| Jun 6, 9:03 AM EDT | Severe Thunderstorm Warning | PBZ | Forest | 57 min |
| Jun 6, 9:26 AM EDT | Severe Thunderstorm Warning | PBZ | Jefferson | 57 min |
| Jun 6, 9:53 AM EDT | Severe Thunderstorm Warning | PBZ | Allegheny | 17 min |
| Jun 6, 10:02 AM EDT | Severe Thunderstorm Warning | PBZ | Indiana | 44 min |
| Jun 6, 1:04 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Westmoreland | 56 min |
| Jun 6, 1:42 PM EDT | Severe Thunderstorm Warning | PBZ | Greene | 59 min |
| Jun 6, 1:59 PM EDT | Severe Thunderstorm Warning | PBZ | Armstrong | 61 min |
| Jun 6, 2:01 PM EDT | Severe Thunderstorm Warning | PBZ | Indiana, Westmoreland | 59 min |
| Jun 6, 2:09 PM EDT | Severe Thunderstorm Warning | PBZ | Washington | 66 min |
| Jun 6, 2:21 PM EDT | Severe Thunderstorm Warning | PBZ | Fayette | 54 min |
| Jun 6, 2:31 PM EDT | Severe Thunderstorm Warning | PBZ | Clarion | 59 min |
| Jun 6, 2:48 PM EDT | Severe Thunderstorm Warning | PBZ | Jefferson | 52 min |
| Jun 6, 2:58 PM EDT | Flash Flood Warning | PBZ | Westmoreland | 3 hr |
| Jun 6, 2:58 PM EDT | Severe Thunderstorm Warning | PBZ | Indiana | 58 min |
| Jun 6, 3:11 PM EDT | Severe Thunderstorm Warning | PBZ | Washington | 64 min |
| Jun 6, 3:51 PM EDT | Flash Flood Warning | PBZ | Indiana | 3 hr |
| Jun 6, 4:09 PM EDT | Severe Thunderstorm Warning | PBZ | Fayette | 66 min |
| Jun 6, 4:37 PM EDT | Severe Thunderstorm Warning | PBZ | Washington | 53 min |
| Jun 6, 5:20 PM EDT | Severe Thunderstorm Warning | PBZ | Fayette | 55 min |
| Jun 6, 5:29 PM EDT | Severe Thunderstorm Warning | PBZ | Greene | 61 min |
| Jun 6, 6:28 PM EDT | Severe Thunderstorm Warning | PBZ | Washington | 62 min |
Nearby
Flash Flood Warnings in Pennsylvania, 2005Every flash flood warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.